# SDR ASAA2023081144547

- Difficulty date: August 11, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 60,278 hours, 17,816 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROUGHOUT FLIGHT BOTH HF RADIOS HAVE POOR RECEPTION ON ALL FREQUENCIES. UNABLE TO RECEIVE SELCAL FROM BOTH HF RADIOS ON ALL FREQUENCIES. SAN FRANCISCO RADIO HAD NO REPORTS OF WIDE SPREAD HF RECEPTION ISSUES. GROUNDED - YES. ON DEFERRAL.
